Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had maxillary sinus cancer. Got neck sprain. On clopidogrel. Side effect?

I am 62 years old. 6 years back maxillary sinus cancer ( NHL ) attacked and radiation treatment was given. Since then mouth dryness and over-sensitivity of neck and throat persisted. Last year onwards I I stopped oil and salt in the diet. Dinner only fruits at 6 pm after wards no food till morning. I do aerobic & yoga exercise regularly. My throat condition improved a lot. I have done sirshasan ( head on the ground legs on top ) yoga exercise for more time. While driving two wheeler with helmet on head for long time, suddenly I got neck sprain in the right side slightly swollen and pain also experienced. After 10 days of the incident my left hand was inactive, by noon normalcy was restored. Next day night both the hands experienced some abnormal experience faced but by morning normalcy restored. I have consulted neurologist and all the required tests carried out. All the tests including BP, cloistral, ct scans are normal. Even CT angiography scan also normal. For the last two months I am on clopidogrel tablet in the morning, Atorastatin 10 mg at night. Doctor says I have to continue the treatment through out my life. I am experiencing lot of side effects with this treatment. The side effects such as hands shivering, weakness slightly blurred vision in the evenings, constipation etc. My doubt is, even if all the tests parameters indicating normal. Can I stop the present treatment and switch over to natural remedies available, to get relieved from side effects. I eagerly await for your reply. Kind Regards, T. Rama Krishna Patient
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at HCM!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

Statins like atorvastatin are known to cause myopathy causing muscle aches, weakness etc.
What was clopidogrel started for?
It is used for strokes and heart ischaemia. It does not cause such effects.
You can stop both if there are no compelling indications and as CT scan is negative.

Please be guided by your neurologist (ask if there are strong indications for continuing these medicines).
Keep follow ups for cancer recurrence.

I hope you are fully satisfied with the guidance I gave.
I would be glad to answer any further queries. Please ask for any clarifications before closing and rating this answer.

Thank you and Good luck!

Answered: Sat, 9 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor